# SDR VNAA202407090010

- Difficulty date: May 14, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK DAMAGE FOUND ON LOWER SKIN AT FS 307.87 WITHIN 5320 FLIGHT HOURS AFTER SECTION I, ACCOMPLISH A PERMANENT REPAIR AT DISCREPANT AREA IN ACCORDANCE WITH APPROVED PROCEDURES OR REPLACE PART.  LOWER SKIN AT FS 307.87 WAS REPAIRED PER REO 690-53-21-1780 REV - -
